GET THE APP

Hepatotoxicity | Peer Reviewed Journals
Journal of Hepatology and Gastrointestinal disorders

Journal of Hepatology and Gastrointestinal disorders
Open Access

ISSN: 2475-3181

Hepatotoxicity

Hepatotoxicity (from hepatic toxicity) implies chemical-driven liver damage. Drug-induced liver injury is a cause of acute and chronic liver disease. The liver plays a central role in transforming and clearing chemicals and is susceptible to the toxicity from these agents. The spectrum of liver injury is wide, ranging from isolated asymptomatic transaminase elevations to a fulminant disorder. Hepatotoxicity is a rare complication of thionamide therapy. Although MMI has been associated with liver disease. Two types of hypertoxicity are  Drug-induced liver injury (DILI; also known as drug-induced hepatotoxicity) is caused by medications (prescription or OTC),. Drug-induced liver injury (DILI; also known as drug-induced hepatotoxicity) is caused by medications (prescription or OTC), herbal and dietary supplements (HDS), or other xenobiotics that result in abnormalities in liver tests or in hepatic dysfunction that cannot be explained by other causes. Idiosyncratic (unpredictable) drug-induced liver injury is one of the most challenging liver disorders faced by hepatologists, because of the myriad of drugs used in its treatment. The first line anti-tubercular drugs namely, Rifampicin,. Isoniazid and Pyrazinamide are potentially hepatotoxic drugs.Hepatotoxicity (from hepatic toxicity) implies chemical-driven liver damage.

High Impact List of Articles
Conference Proceedings

Relevant Topics in Medical Sciences

Top